# SDR EISA98130

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6595600253
- Condition: Cracked
- Location: Bs 1170
- Part time: 65,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK, CPCP CARD NR C53-100-01, BS 1170 LEFT HAND SIDE AT AFT LAV DOOR AREA STR 20 FOUND BULGE, OPENED SKIN FOUND CRACK AND CORROSION ON FITTING.  REMOVED CORROSION AND REPLACED STRINGER PER MM 53-10-3.  ACFT TT:  65,287:32 HOURS.  ACFT TC:  44,162.  (X)
